# SDR USAA20090630SB108

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684004
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL360, EN ROUTE FROM CLT TO DFW, THE CABIN ALTITUDE INDICATED A SLOW CLIMB (200 FPM) UP TO 10,000 FEET.  THE CABIN ALTITUDE WARNING HORN SOUNDED.  CREW DESCENDED AIRCRAFT TO FL300 WITH PACKS IN HIGH.  CABIN DESCENDED TO 8,000 FEET AND STABILIZED.  FLIGHT LANDED AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OUTFLOW VALVE PER MM 21-43-11-004-001.  PERFORMED OPERATIONAL TEST PER MM 21-43-11-705-001.  TEST OK.  PERFORMED PRESSURE LEAK TEST PER MM 05-51-91-702-01.  TEST OK.
